Kristen - posted on 11/24/2014 ( no moms have responded yet )
I was recently diagnosed about 2 months ago with RA. My symptoms started after my pregnancy with my hands were numb for 9 weeks. The past 6 months have been the most difficult. The pain in my hands had become so severe, that prior to my RA diagnosis I was given 3 cortisone shots that actually made the pain worse. I am now on my 3rd week of Methotrexate treatment combined with Mobic. Every week the 2nd day of my medication I feel very sick and lately have felt extremely exhausted. I can tell that it is affecting my parenting too because with the pain in my hands I have a hard time controlling my son. I work about 60 hours per week, right now cannot type much as the pain is severe. I feel like from the outside everyone looks at me and I do not look sick so they assume I should be fine, but inside I am in so much pain daily that it is taking a toll on me. Any tips on how to deal with the pain while still maintaining a healthy family life? Also, does anyone else have this nauseated feeling all of the time from the medication?